Some observations on generalized saddle-point problems - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Matrix Analysis and Applications Year : 2003

Some observations on generalized saddle-point problems

(1) , ,
1
Jianguo Huang
  • Function : Author
Jun Zou
  • Function : Author

Abstract

This paper studies the solvability and stability of a generalized saddle-point system in finite- and infinite-dimensional spaces. Sharp solvability conditions and stability estimates are derived. Copyright © 2003 Society for Industrial and Applied Mathematics

Dates and versions

hal-00989568 , version 1 (12-05-2014)

Identifiers

Cite

Patrick Ciarlet, Jianguo Huang, Jun Zou. Some observations on generalized saddle-point problems. SIAM Journal on Matrix Analysis and Applications, 2003, 25 (1), pp.224-236. ⟨10.1137/S0895479802410827⟩. ⟨hal-00989568⟩
80 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More